100%(42)42 out of 42 people found this document helpful
This preview shows page 1 - 2 out of 2 pages.
Case StudyPatient HL comes into the clinic with the following symptoms: nausea, vomiting, and diarrhea. The patient has a history of drug abuse and possible Hepatitis C. HL is currently taking the following prescription drugs:Synthroid 100 mcg dailyNifedipine 30 mg dailyPrednisone 10 mg dailyGiven the patients current drug therapy regime, it is likely that the patient has hypothyroidism (Synthroid), hypertension or angina (Nifedipine), and a breathing or skin disorder (prednisone).Possible Diagnosis and RationalGiven the patients symptoms and known history (as well as assumed history based on medications), I believe the patient is suffering from acute diverticulitis. Diverticulitis is a pouch created by the mucosa becoming herniated into the wall of the colon. Signs and symptoms generally include nausea, vomiting, diarrhea, constipation and/or abdominal pain (Shahedi, 2016). The symptoms will vary depending on the extent of the infection (Huether & McCance, 2012). Diagnosis would be confirmed with a CT of the abdomen as well lab studies. A stool